# SDR GTIA2020030535062

- Difficulty date: March 2, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 50,184 hours, 23,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING LOW ALT DESCENT AND APPROACH RWY 06, SUSPECT LEFT PACK HAD 02 MASKS ON FOR LANDING-PERFORMED TSM 05-50-00-810-831-A. PERFORMED GVI OF A/C EXTERNAL, AIR PACK INLETS, ENG, APU, NO LEAKS OR CONTAMINENTS NOTED. OPERATED AIR PACKS IAW AMM 21-61-00, APU IAW AMM 49-00-00, ENGINES IAW AMM 71-00-00-710-043-A, USING AEROTRACER NO CONTAMINENTS NOTED. A/C CAN RETURN TO SERVICE
